2018
Том 70
№ 9

All Issues

Cheremnykh E. V.

Articles: 3
Article (Ukrainian)

On Stability in Time of Space Asymptotics of Solutions of Evolution Equations

Cheremnykh E. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 3. - pp. 395-401

We obtain solutions of the heat-conduction equation on a semi-axis that preserve in time the asymptotic representation of the function that determines a solution at initial time. This property is preserved in the presence of a complex-valued power-decreasing potential. We present an estimate for the rate of “destruction” of the structure of a solution.

Article (Ukrainian)

Spectral decomposition of a perturbed differential operator

Cheremnykh E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1118–1123

Article (Ukrainian)

Spectral analysis of certain non-self-adjoint difference operators

Cheremnykh E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 467-472